What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jul 21, 1:12 PM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 21, 1:12 PM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
212 PM EDT Thu Jul 21 2022
.SYNOPSIS...
Hot conditions are expected today ahead of a weakening cold
front. Scattered late afternoon and evening thunderstorms are
expected ahead of the front. Hot but less humid conditions are
expected behind the front Friday. Hot conditions continue
through the weekend as an upper level ridge builds across the
region.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 210 PM EDT Thursday...
A ~988 mb occluded low pressure located NE of the Great Lakes
this afternoon continues to slowly move N this afternoon with a
trailing cold front that has made it E of the mountains and is
approaching central VA. Meanwhile, an upper level ridge is
centered over the sub- tropical western Atlantic, with high
pressure co- located at the surface. Deep layer SW flow
prevails over the region today with the ridge offshore and the
trough and cold front approaching from the NW. 850mb
temperatures are progged to be around 20-22C during peak
heating, and this combined with deep mixing and downslope flow
should push high temperatures into the mid to upper 90s (even
lower to mid 90s at the immediate coast). Afternoon dewpoints
should mix down somewhat into the lower 70s over the Piedmont
keeping heat indices generally below 105F. However, dewpoints
should remain in the mid 70s along and E of the I-95 corridor
with heat indices generally 105-109F, and ~110F along the
western shore of the Bay and Hampton Roads where dewpoints
remain in the mid to upper 70s. Lowered highs a couple of
degrees but increased dew points by about the same, resulting in
heat indices remaining about the same. Upper 70s dews over the
Eastern Shore will allow for a few isolated locations possibly
reaching 110F heat indices briefly. Have kept the Excessive
Heat Warnings and Heat Advisories in effect.
Isolated storms have begun to develop this afternoon across the
Piedmont and are expected to become scattered and increase in
coverage this afternoon into this evening ahead of the cold
front. SBCAPE of 3000-4500 J/kg, bulk shear of 20-25 kt (higher
N), modest low level lapse rates, and increasing 3CAPE will
result in the potential for multicell clusters developing and
maturing as they move E with locally strong to damaging wind
gusts possible. Cannot rule out isolated large hail either but
wind will be the primary threat. SPC has placed most of the area
under a slight risk (level 2/5) for severe weather with the
entire FA under a severe thunderstorm watch until 8 PM.
Convection quickly tapers off after 8-9 PM. The cold front drops
into the area tonight. Most shower/tstms should dissipate
overnight. However, 20-30% PoPs linger near the Albemarle and
Currituck Sounds in closer proximity to the front. Forecast low
temperatures range from the upper 60s/around 70F W to the mid
70s E.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
As of 350 AM EDT Thursday...
Drier mid-level air arrives behind the front Friday. This
should allow afternoon dewpoints to mix down into the mid 60s NW
to lower 70s SE. Still hot, just not quite as hot with high
temperatures in the lower to mid 90s. However, heat indices are
expected to be less, mid 90s to around 100F, given lower
dewpoints. There is a slight chc of a shower/tstm along the
Albemarle Sound. Mostly sunny and dry elsewhere. Mostly clear,
warm, and humid Friday night with lows in the lower to mid 70s.
Continued hot Saturday as an upper level ridge builds across
the Tennessee Valley. However, the general consensus amongst the
21/00z numerical models is for a weak trough to linger off the
Southeast coast (a remnant of the mid-level cold front), and
this does produce some weakness in the ridge across the Mid-
Atlantic. Therefore, the latest guidance has backed off on
potential triple digit heat with the latest Forecast highs in
the mid/upper 90s Saturday. Dewpoints during peak heating again
range from the mid 60s NW to lower 70s SE. However, with
temperatures a few degrees warmer, heat indices could approach
105F across eastern/SE VA and NE NC. Mainly dry Saturday, with
only a slight chc of an afternoon shower/tstm W of the Chowan
River.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
As of 350 AM EDT Thursday...
Warm and humid Sunday night with low temperatures in the 70s
Sunday night under a mostly clear sky as the upper level ridge
builds into the Mid-Atlantic. Sunday should be a very hot day
with the upper ridge aloft ahead of a trough and cold front
digging across the Great Lakes and Ohio Valley. The 21/00z
guidance has dropped 850mb temperatures to 20-22C supporting
highs in the mid/upper 90s, with a few readings around 100F
possible, but not quite as hot as some earlier guidance
indicated. Heat indices likely reach 105-109F along and E of the
I-95 corridor. Dry Sunday with subsidence under the upper
ridge. The ridge breaks down Monday as the aforementioned trough
and cold front approach from the NW. Forecast highs drop a few
degrees into the lower to mid 90s (but more humid) along with a
30-40% chc of afternoon showers/tstms. This boundary settles
over the area Tuesday according to the latest guidance, with
highs in the upper 80s to around 90F and a 30-50% chc of
afternoon/evening showers/tstms. The boundary pushes S of the
area Wednesday with a diminishing chc of showers/tstms and high
temperatures in the upper 80s to lower 90s. Lows early next week
will generally range through the 70s.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 210 PM EDT Thursday...
A cold front has moved E of the mountains this afternoon and
will slowly advance E through tonight. VFR inland and MVFR CIGs
(due to CU) closer to the coast primarily across SE VA/NE NC.
CU increase this afternoon into tonight with thunderstorms
developing and increasing in coverage. A few storms have already
begun to form in the Piedmont. Storms may be severe and have the
potential to produce damaging winds. Isolated instances of hail
cannot be ruled out. Storms end from W to E this evening with
most of the convection over by 8-9 PM. MVFR/IFR VIS and MVFR
CIGs will be possible with any storms. Mainly cirrus overnight
as clouds thin across the NW Piedmont but linger across the SE
half of the FA. VFR conditions prevail from tonight through Fri. High
pressure off the Southeast coast prevails Saturday and Sunday.
VFR and dry Friday through Sunday. Another cold front approaches
from the NW Monday bringing a chc of afternoon showers/tstms.
&&
.MARINE...
As of 350 AM EDT Thursday...
Low pressure is tracking ENE near the Ontario/Quebec border
early this morning while high pressure remains anchored off the
SE CONUS coast. The gradient between these two features is
resulting in a SW wind around 15 kt, with gusts to 20 kt. Seas
are ~3 ft, and waves are likely 2-3 ft. SW winds will remain
elevated through late aftn/evening ahead of the approaching
trailing cold front. Sustained wind speeds will average 15-18 kt
(highest on the ocean/Currituck Sound) with gusts around 20 kt.
Will maintain current SCAs for the bay (ending at 1 PM) and
Lower James (ending at 7 PM). Have issued a new SCA for the
Currituck Sound until 7 PM to account for 20-25 kt gusts, most
frequent during the aftn (when mixing over adjacent land areas
is greatest). Confidence remains too low to include the rest of
the rivers and the in the SCA. However, occasional gusts to
20-25 kt are possible this aftn. In addition, isolated to
scattered tstms during the 3-10 PM timeframe will likely
necessitate SMWs, with 50 kt gusts possible in the strongest
storms. Winds become W and diminish to 5-10 kt late tonight-Fri
AM as the cold front washes out over the area. Sub-SCA
conditions are expected this weekend into early next week with
S-SW winds averaging 10-15 kt as the high remains anchored off
the SE coast.
Waves of 2-3 ft will subside to 1-2 ft by Friday. Seas will
build to 3-4 ft, with 5 ft seas possible 20 nm offshore in the
nrn two coastal zones (N of Parramore Island). Seas subside to
2-3 ft by Fri- Fri night. However, with sustained winds just
under 20 kt and an offshore component to the wind direction,
agree with the previous forecaster's thinking that SCAs are not
necessary for the Atlantic coastal waters. Will continue with a
low rip current risk for all beaches today and tomorrow (Fri).
Nearshore seas will be 3 to 3.5 feet today, but periods will be
short (and wind direction parallel to the coastline)...so a
widespread rip current threat is not expected despite the
slightly elevated seas.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Heat Advisory until 8 PM EDT this evening for MDZ021>025.
NC...Heat Advisory until 8 PM EDT this evening for NCZ012>017-
030>032-102.
VA...Heat Advisory until 8 PM EDT this evening for VAZ064-075-076-
079>083-087-088-092-099-100-511>522.
Excessive Heat Warning until 8 PM EDT this evening for VAZ077-
078-084>086-089-090-093-095>098-523>525.
MARINE...Small Craft Advisory until 7 PM EDT this evening for ANZ633-
638.
&&
SYNOPSIS...AJZ
NEAR TERM...AJZ/RMM
SHORT TERM...AJZ
LONG TERM...AJZ
AVIATION...RMM
MARINE...ERIHazardous weather outlook, Jul 21, 1:15 PM EST, 1 hour 20 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
215 PM EDT Thu Jul 21 2022
MDZ021>025-NCZ012>017-030>032-102-VAZ064-075-076-079>083-087-088-092-
099-100-511>522-221815-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Caroline-Westmoreland-
Richmond-Brunswick-Dinwiddie-Prince George-Charles City-New Kent-
Greensville-Sussex-Southampton-Accomack-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
215 PM EDT Thu Jul 21 2022
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 480 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Severe Thunderstorm Watch.
Scattered strong to severe storms will be possible this afternoon
into early this evening with damaging winds the primary threat.
Isolated instances of large hail cannot be ruled out.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hot conditions are expected this weekend. Heat index values are
expected to range from 100 to 105 degrees Saturday, and 105 to 110
degrees Sunday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
VAZ048-060>062-065>069-509-510-221815-
Fluvanna-Prince Edward-Cumberland-Goochland-Mecklenburg-Lunenburg-
Nottoway-Amelia-Powhatan-Western Louisa-Eastern Louisa-
215 PM EDT Thu Jul 21 2022
...SEVERE THUNDERSTORM WATCH 480 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for central Virginia and south
central Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
Scattered strong to severe storms will be possible this afternoon
into early this evening with damaging winds the primary threat.
Isolated instances of large hail cannot be ruled out.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hot conditions are expected this weekend. Heat index values are
expected to approach 100 degrees Saturday, and 100 to 105 degrees
Sunday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
VAZ077-078-084>086-089-090-093-095>098-523>525-221815-
Northumberland-Lancaster-Gloucester-Middlesex-Mathews-Surry-
James City-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-
Virginia Beach-York-Newport News-Hampton/Poquoson-
215 PM EDT Thu Jul 21 2022
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 480 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Excessive Heat Warning.
Severe Thunderstorm Watch.
Scattered strong to severe storms will be possible this afternoon
into early this evening with damaging winds the primary threat.
Isolated instances of large hail cannot be ruled out.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hot conditions are expected this weekend. Heat index values are
expected to range from 100 to 105 degrees Saturday, and 105 to 110
degrees Sunday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
In the hours before
Special weather statement, Jul 21, 1:11 PM EST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Wakefield VA
211 PM EDT Thu Jul 21 2022
VAZ068-069-513-211845-
Western Chesterfield VA-Powhatan VA-Amelia VA-
211 PM EDT Thu Jul 21 2022
...A strong thunderstorm will impact portions of northwestern
Chesterfield, central Amelia and southeastern Powhatan Counties
through 245 PM EDT...
At 210 PM EDT, Doppler radar was tracking a strong thunderstorm over
Chula, or near Moseley, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Moseley, Bon Air, Tuckahoe, Chula, Scotts Fork, Chesterfield Court
House, Winterpock, Pilkinton, Midlothian, Winterham, Pocahontas State
Park, Skinquarter, Beach, Holly Hills, Clayville and Genito.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Virginia.
&&
LAT...LON 3748 7785 3756 7765 3756 7762 3755 7760
3755 7759 3754 7760 3753 7759 3738 7752
3736 7752 3733 7757 3730 7792 3739 7794
TIME...MOT...LOC 1810Z 250DEG 19KT 3738 7786
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
PocheSpecial weather statement, Jul 21, 1:44 PM EST, 51 minutes before
Special Weather Statement
National Weather Service Wakefield VA
244 PM EDT Thu Jul 21 2022
VAZ065-211930-
Mecklenburg VA-
244 PM EDT Thu Jul 21 2022
...A strong thunderstorm will impact portions of western Mecklenburg
County through 330 PM EDT...
At 243 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hitesburg, or near Virgilina, moving northeast at 30 mph.
HAZARD...Rain 1 to 2 inches.
SOURCE...Radar indicated.
IMPACT...Possible flooding of low lying areas.
Locations impacted include...
Chase City, Clarksville, Boydton, Buffalo Springs, Nelson, Spanish
Grove, John H Kerr Dam, Finchley, Skipwith, Fairview, Rogers Corner,
Richardson, Buffalo Junction, Keats, Eppes Fork and John H Kerr
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central Virginia.
&&
LAT...LON 3658 7873 3658 7872 3663 7871 3668 7869
3669 7865 3664 7858 3664 7856 3670 7865
3684 7853 3682 7849 3681 7842 3678 7835
3654 7824 3654 7873 3656 7874
TIME...MOT...LOC 1843Z 246DEG 22KT 3654 7867
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
MMSpecial weather statement, Jul 21, 1:59 PM EST, 36 minutes before
Special Weather Statement
National Weather Service Wakefield VA
259 PM EDT Thu Jul 21 2022
VAZ083-512-516-211930-
Eastern Hanover VA-New Kent VA-Eastern Henrico VA-
259 PM EDT Thu Jul 21 2022
...A strong thunderstorm will impact portions of northwestern New
Kent and southeastern Henrico Counties through 330 PM EDT...
At 259 PM EDT, Doppler radar was tracking a strong thunderstorm near
Highland Springs, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Talleysville, Highland Springs, Bottoms Bridge, Wrights Corner,
Mountcastle, Orapax Farms, Elko, Sandston, Glendale, Richmond
International, Quinton, Fair Oaks, Browns Corner, Varina and New Kent
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and east central Virginia.
&&
LAT...LON 3750 7737 3757 7729 3761 7709 3760 7707
3745 7707 3745 7711 3747 7713 3747 7716
3749 7716 3748 7717 3749 7718 3744 7721
3743 7738
TIME...MOT...LOC 1859Z 266DEG 11KT 3747 7730
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
PocheSpecial weather statement, Jul 21, 2:01 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Wakefield VA
301 PM EDT Thu Jul 21 2022
VAZ080>082-514-516-211945-
Charles City VA-Prince George VA-Dinwiddie VA-Eastern Henrico VA-
Eastern Chesterfield (Including Col. Heights) VA-
301 PM EDT Thu Jul 21 2022
...Strong thunderstorms will impact portions of southeastern
Chesterfield, northwestern Charles City, northwestern Prince George,
southeastern Henrico and northeastern Dinwiddie Counties, the City of
Colonial Heights, the City of Hopewell and the City of Petersburg
through 345 PM EDT...
At 301 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bellwood to near Matoaca to near
Dinwiddie. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Petersburg, Dinwiddie, Hopewell, Colonial Heights, Fort Lee, Roxbury,
Virginia State University, Chester, Prince George, Bellwood, Dewitt,
Matoaca, Sutherland, Ettrick, Jordans Point, Carson, Chesterfield
Court House, Chesterfield, Wayside and Birchett Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, south central, southeastern and east central Virginia.
&&
LAT...LON 3743 7747 3744 7721 3749 7718 3749 7716
3747 7716 3747 7713 3745 7711 3744 7709
3699 7740 3696 7746 3703 7777
TIME...MOT...LOC 1901Z 272DEG 17KT 3742 7747 3729 7749 3708 7764
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
MMSpecial weather statement, Jul 21, 2:21 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Wakefield VA
321 PM EDT Thu Jul 21 2022
VAZ065-212000-
Mecklenburg VA-
321 PM EDT Thu Jul 21 2022
...A strong thunderstorm will impact portions of southeastern
Mecklenburg County through 400 PM EDT...
At 321 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Boydton, or 16 miles north of Henderson, moving east
at 25 mph.
HAZARD...Rain 1 to 2 inches.
SOURCE...Radar indicated.
IMPACT...Possible flooding of low lying areas.
Locations impacted include...
South Hill, Brodnax, La Crosse, Boydton, Beechwood, John H Kerr Dam,
Forksville, Richardson, Bracey, Keats, Eppes Fork, John H Kerr
Reservoir, Baskerville, Palmer Springs and Lake Gaston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If you are on or near Kerr Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike more than
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to a safe shelter.
Do not be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central Virginia.
&&
LAT...LON 3679 7807 3678 7806 3678 7803 3655 7805
3654 7851 3664 7852
TIME...MOT...LOC 1920Z 262DEG 20KT 3655 7838
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
MMSpecial weather statement, Jul 21, 2:33 PM EST, 2 minutes before
Special Weather Statement
National Weather Service Wakefield VA
333 PM EDT Thu Jul 21 2022
VAZ081>083-085-089-090-518-520-212015-
Charles City VA-New Kent VA-Prince George VA-Surry VA-Middlesex VA-
Eastern King William VA-Eastern King and Queen VA-James City VA-
333 PM EDT Thu Jul 21 2022
...Strong thunderstorms will impact portions of west central
Middlesex, southeastern King and Queen, Charles City, northeastern
Prince George, New Kent, southeastern King William, northwestern
James City and northwestern Surry Counties through 415 PM EDT...
At 332 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Talleysville to near Hopewell. Movement was
east at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New Kent, Charles City, West Point, Claremont, Talleysville, Roxbury,
Adkins Store, Rustic, Ruthville, Providence Forge, Holdcroft,
Barhamsville, Little Plymouth, Shacklefords, Eltham, Chickahominy
Shore, Wayside, Mountcastle, Cohoke and Lanexa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, eastern, south central, southeastern and east central
Virginia.
&&
LAT...LON 3766 7662 3723 7692 3724 7694 3723 7693
3722 7693 3733 7724 3759 7713
TIME...MOT...LOC 1932Z 268DEG 16KT 3755 7707 3732 7728
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
Poche